Basic Care Junior Strength Ibuprofen Tablets, 100mg, 24 Count

Basic Care

$5.86 
SKU: B07796WXL9
Availability: 3 in stock

Brand: Basic Care

Features:

  • Active ingredient: The active ingredient in Basic Care Children's ibuprofen chewable tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of children's Motrin.
  • Nsaid: chewable tablets are a convenient choice for today's on-the-go families. No dosing container or water is needed. Basic Care Children's ibuprofen chewable tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and Pains due to the common cold, flu, sore throat, headaches and toothaches.
  • Made for children: Basic Care Children's ibuprofen chewable tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. This product is Gluten free and preservative free.
  • Lasts up to 8 hours: children's ibuprofen chewable tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Orange flavor is a child-pleasing favorite to help the medicine go down.
  • Pain Reliever/Fever Reducer: children's ibuprofen chewable tablets, 100 mg, reduces fever and relieves minor aches and Pains due to the common cold, flu, sore throat, headaches and toothaches.

Publisher: Perrigo Company - Basic Care

Release Date: 31-12-2017

Details: Compare to children’s Motrin active ingredient. Basic Care children’s ibuprofen chewable tablets, 100 mg, orange flavor active ingredient is ibuprofen 100 mg, a pain reliever and fever reducer for children ages 2 to 11. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.

UPC: 370030114511

EAN: 370030114511

Package Dimensions: 2.9 x 2.1 x 2.1 inches